# SDR AALA201901039010

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 27,444 hours, 11,013 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER INSTRUMENT CLUSTER UNRELIABLE. EMERGENCY DECLARED INTO DFW. FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED PITOT TUBE PER AMM 34-11-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
